Lu, Q

< Back to all Authors
Number of items: 2.
Group by: Item type | Date
Jump to:


Lu, Q, Shi, Peng ORCID: 0000-0001-8218-586X, Liu, J and Wu, L (2019) Model predictive control under event-triggered communication scheme for nonlinear networked systems. Journal of the Franklin Institute, 356 (5). pp. 2625-2644. ISSN 0016-0032

Lu, Q, Shi, Peng ORCID: 0000-0003-2668-7616, Lam, H-K and Zhao, Y (2015) Interval Type-2 Fuzzy Model Predictive Control of Nonlinear Networked Control Systems. IEEE Transactions on Fuzzy Systems, 23 (6). 2317 - 2328. ISSN 1063-6706